World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 08, Issue 05 (August 1999)

No Access
Second shortest vertical geodesics of manifolds obtained from the Whitehead link
  • Pages:533–550

https://doi.org/10.1142/S0218216599000377

No Access
A GENERALIZATION OF ARNOLD'S STRANGENESS INVARIANT
  • Pages:551–567

https://doi.org/10.1142/S0218216599000389

No Access
Refined invariants and TQFTs from Homfly skein theory
  • Pages:569–587

https://doi.org/10.1142/S0218216599000390

No Access
STRANGE QUESTIONS ABOUT BRAIDS
  • Pages:589–620

https://doi.org/10.1142/S0218216599000407

No Access
ON VASSILIEV INVARIANTS NOT COMING FROM SEMISIMPLE LIE ALGEBRAS
  • Pages:659–666

https://doi.org/10.1142/S0218216599000420